# SDR DALA13053829000

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,626 hours, 42,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, LT AFT OVERWING EXIT WOULD NOT OPEN DURING OPS CHECKS AFTER MAINTENANCE.  ADJUSTED THE DOOR FOR PROPER CLEARANCE AT THE DOOR CUTOUT IAW AMM 52-21-00-710-801.
